# SDR C2XA07IA255

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 14,037 hours, 7,529 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2694, THE CREW REPORTED A VERY STRONG FUEL SMELL ON TAKEOFF THAT GOES AWAY AFTER THE APU IS SHUTDOWN.  THE AIRCRAFT LANDED AT IOAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND APU, OPERATIONALLY CHECKED THE APU & BLEED SYSTEMS WITH NO SEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
